# SDR TWAA0009002

- Difficulty date: June 7, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 63,382 hours, 16,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND .375 INCH CORROSION AT FUSELAGE STA 456, STRINGER 33R.  INSTALLED 14 INCH STRINGER DOUBLER REPAIR PER SRM 53-00-03, PAGE 215.  CUT OUT CORROSION IN STRINGER 33R.  PRIMED AND TREATED AREAS.
